# SDR COZA20130814030

- Difficulty date: August 10, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,106 hours, 16,429 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4073610916
- Part serial: 01048992
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND, F/O PRIMARY FLIGHT DISPLAY UNIT WENT DARK.   R & R THE DISPLAY UNIT.  OPS CHECKED NORMAL.
